The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

Parathyroid and Treatment

Feb 21, 2005

I have recently found that my parathyroid hormone level (PTH) is high (about 8.8 ). My calcium level is little high (10,2) too. I consulted with the Endocrinologist and he said he did not want to consider surgery at this point, but did not suggest any other measures to bring the PTH down. Is there any way other than surgery of bringing down my PTH levels? Are there any dietary recommendations?

In addition my throat hurts a lot sometimes (even if I talk for about 10 minutes) and my ears as wellalmost sinus like symptoms. I wonder if that has something to do with the parathyroid.

Thank you.

Response from Dr. Henry

What is your HIV status and which HIV drugs (and other drugs) are you taking. This site is for the discussion of symptoms due to side effects of HIV therapy. KH

Med. Complication
Steroids cause of prostate problem?

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint